# SDR 99UAL900654

- Difficulty date: December 14, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 58,364 hours, 33,826 cycles
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

ON LANDING WHILE ENGINES WERE IN REVERSE SMOKE APPEARED IN CABIN.  ENGINE BLEEDS AND PACKS WERE SHUT OFF PROBLEM WENT AWAY.  *S/D*  UNKNOWN CAUSE.  SEATTLE MAINTENANCE TRIED TO DUPLICATE PROBLEM BY RUNNING ALL ENGINES AND PACKS, AND CYCLEING REVERSERS.  PROBLEM COULD NOT BE DUPLICATED.
